MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D ASSAY

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D ASSAY
Catalog Number 09038078160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na h3 other text : na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys vitamin d total iii on cobas e411 rack analyzer serial number (b)(6).The patient sample initially resulted in a vitamin d value of 19.36 ng/ml and this value was reported outside of the laboratory.The sample was repeated, resulting in a value of 29.45 ng/ml.The repeat value was deemed correct.
 
Additional Manufacturer Narrative
Calibration signals recovered within expectations and quality controls recovered within range.Upon review of the alarm trace, insufficient sample volume and clot pipetting errors were observed.These can indicate a potential sample quality issue.The field service engineer could not find any hardware issues.The probe alignments were adjusted.The liquid level detection voltage was checked and was within specifications.Performance testing passed.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS VITAMIN D TOTAL III
Common Device Name
VITAMIN D ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17100318
Report Number1823260-2023-01929
Device Sequence Number11245766
Product Code MRG
UDI-Device Identifier07613336184615
UDI-Public07613336184615
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number09038078160
Device Lot Number66279701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown